It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Allergies Board Index
Board Index > Allergies | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 4 5 Showing 1 - 20 of 108 for steroid reaction. (0.005 seconds)


... Aug 3rd Dermatlogist said it is reaction from Prednisone and I stop taking it. ... (0 replies)
... Your doctor is very wrong on 2 accounts. First, the steroid is in a base and anyone can be allergic to the base it is in. Second, you can be allergic to steroids. They are made artificially. ... (3 replies)
... I have been using a steroid nasal spray for well over ten years and it has never varied in it's basic effectiveness. ... (3 replies)

... n itching all over, but no rash. I went to the Doctor today, and she said it doesn't look like I have dry skin, but to stop the itch, she was going to give me a steroid shot, dexamethesone its called. She also took my blood to test for any type of allergy, and told me to take 1 claritin every morning. ... (3 replies)
... die. feel horrible. everything is itchy. asked the dr. and pharmacist what i could do to be a little more comfortable adn they both siad a nasal spray that is a steroid and not antihistamine. have been using it for 2 days and feel a little relief. ... (6 replies)
... I am posting because I have had a very strange local reaction to my allergy shots and am wondering if anyone has experienced the same thing or has any insight... ... (0 replies)
... which is a steroid hormone. This has helped the itching. They say it couldn't have been the penicillin, otherwise I would have reacted far earlier than after 10 days of treatment.. ... (3 replies)
... hospital is located south of Abilene towards Winter, Texas. W ether or not the contrast was the reason for the severe anaphylactic type shock is unclear. But the steroid of Solumedrol and the Benadryl turned me around. The next day I felt great. The following day I awaken with almost all of the same symptoms. ... (2 replies)
Allergic reaction
May 22, 2008
... and within 30 to 45minutes I broke out in huge red splotches and hives all over my whole body. It was horrific. I ran to the clinic and was given benadryl and a steroid shot. I even had to go back the next day for another steroid shot. Everytime the benadryl wore off my hands, face and body would turn red and blister again. ... (4 replies)
... It is not unusual at all for an allergic reaction to an antibiotic to show up toward the end of treatment. I hope the PCN has been stopped. I would never take it again, as the next time could be worse. ... (3 replies)
... face, and itchiness all over. I've been to the ER twice now, and both times they put me on an IV and gave me a steroid shot to lower the symptoms. ... (6 replies)
... day pack of steroid and suggested I take Aveeno baths and antihistamines. It's been nearly 3 weeks after the rash first appeared. The blisters and swelling have gone down. ... (0 replies)
... Also, two weeks ago i got,what i believe to be, a steroid allergy shot. I haven't noticed any difference. I'm extremely frustrated. ... (9 replies)
... did they give you a steroid dose pack to take after the shot? ... (6 replies)
... tomach. I called my allergist and she has ordered blood work to check my antibodies. By friday night i went to the ER my arm was swollen and hard. They gave me a steroid shot and and sent me home with steroids. I have a constant headache. Is this normal reactions for allergy shots? ... (4 replies)
... I agree, you need an allergist. family doctors don't know S#$% about allergies. It is totally irresponsible of her to give you all those antibiotics and not refer you to an allergist, when it is obvious allergies are the root cause of your sinus infections, and her treatment hasn't been able to control your allergies. (17 replies)
... Also have you ever tried zyrtec, singulair, or steroid nasal sprays? ... (17 replies)
... Yes, she has been rinsing her mouth after using the steroid inhaler. It does seem fairly likely that its from the Hall's. I've already held off on the Halls for a bit to see if that is going to make a difference. ... (2 replies)
... Is she brushing her teeth after using the steroid inhaler? ... (2 replies)
... I've had that same thing happen with throat tight and tongue burning like it's on fire. They gave me a steroid shot. Sounds like you still need to be on some prednisone for a day or two. Good luck in convincing your doctor of that. ... (2 replies)


Associated Tags: allergic rhinosinusitis, allergies, corticosteroid, dust mites, floor, nasal congestion, prednisone, puffy eyes, rash, reaction, rhinitis, steroid, wood allergy

Pages: 1 2 3 4 5

All times are GMT -7. The time now is 08:44 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!